Translator Disclaimer
October 2015 Equinormalizability and topologically triviality of deformations of isolated curve singularities over smooth base spaces
Công-Trình Lê
Kodai Math. J. 38(3): 642-657 (October 2015). DOI: 10.2996/kmj/1446210599

Abstract

We give a δ-constant criterion for equinormalizability of deformations of isolated (not necessarily reduced) curve singularities over smooth base spaces of dimension ≥ 1. For one-parametric families of isolated curve singularities, we show that their topologically triviality is equivalent to the admission of weak simultaneous resolutions.

Citation

Download Citation

Công-Trình Lê. "Equinormalizability and topologically triviality of deformations of isolated curve singularities over smooth base spaces." Kodai Math. J. 38 (3) 642 - 657, October 2015. https://doi.org/10.2996/kmj/1446210599

Information

Published: October 2015
First available in Project Euclid: 30 October 2015

zbMATH: 1337.14004
MathSciNet: MR3417526
Digital Object Identifier: 10.2996/kmj/1446210599

Rights: Copyright © 2015 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.38 • No. 3 • October 2015
Back to Top